# SDR 01FDEA00232

- Difficulty date: March 29, 2001
- Submitted: March 30, 2001
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894120
- Part serial: 4221
- Condition: Faulty
- Location: Nr3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASS 12,000 FT GOT AN INTERMITTENT FIRE LIGHT ON THE NR 3 ENGINE.  RECEIVED FIRE BELL MOMENTARILY.  REPLACED LWR FIRE DETECTOR ELEMENT REF MM 26-11-012-4.  OPS CK OK.
